# SDR KCSA111162

- Difficulty date: July 19, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 59,057 hours, 10,685 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B ELEVATOR FRONT SPAR STIFFENER CRACKED AT ELEV STA 106.8.
